# SDR AALA20050525

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING EMERGENCY LIGHTS AT RIGHT HAND FORWARD AND LEFT HAND AFT LIGHT INOPERATIVE.  REPLACED BATTERY PACKS FOR OVERWING EMERGENCY LIGHTS AT RIGHT HAND FORWARD AND LEFT HAND AFT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
